# SDR COEA2011041419903

- Difficulty date: March 4, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / CORROSION LEVEL 2:  REMOVED CORROSION IAW ATR 42 SRM.  REMAINING MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS.  REMOVED WEB, LOCATED, MATCH-DRILLED AND DEBURRED NEW WEB.  INSTALLED WEB, LT CREASE BEAM WEB 17 - 18.
